Extrapolation and commutators of singular integrals

dc.contributor.authorSegovia, Carlos
dc.date.accessioned2017-09-25T21:47:25Z
dc.date.available2017-09-25T21:47:25Z
dc.date.issued1994es_ES
dc.description.abstractl. Introduction In these notes we shall present results concerning LP inequalities with different but related weights for commutators of singular and strongly singular integrals. These commutators turn out to be controlled by commutator of fractional order of the Hardy-Littlewood maximal operator. The boundedness properties are obtained by extrapolation from infinity. These notes are based mainly on [G-H-S-T].es_ES
dc.formatapplication/pdf
dc.identifier.urihttp://revistas.pucp.edu.pe/index.php/promathematica/article/view/10188/10630
dc.language.isospa
dc.publisherPontificia Universidad Católica del Perúes_ES
dc.publisher.countryPE
dc.relation.ispartofurn:issn:2305-2430
dc.relation.ispartofurn:issn:1012-3938
dc.rightsinfo:eu-repo/semantics/openAccesses_ES
dc.rights.urihttp://creativecommons.org/licenses/by/4.0*
dc.sourcePro Mathematica; Vol. 8, Núm. 15-16 (1994)es_ES
dc.subjectIntegraleses_ES
dc.subject.ocdehttps://purl.org/pe-repo/ocde/ford#1.01.00
dc.titleExtrapolation and commutators of singular integralses_ES
dc.typeinfo:eu-repo/semantics/article
dc.type.otherArtículo

Archivos